# SDR QXEA0201293

- Difficulty date: August 26, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DX - SCRATCH ON TOP FLANGE OF FLOOR SUPPORT FRAME AT X242 JUST OUTBOARD OF RIGHT HAND INBOARD SEAT TRACK.  REPAIRED IAW HORIZON AIR EA 2-53-418.
